

6th HEFagrar PhD Symposium April 28, 2020

Programme



Plenary Session I

- 9:00 Welcome, organizational aspects/recommendations of conduct
- 9:15 T1: Akane Chiba [HelmholtzZentrum München, Comparative Microbiome Analysis] Earthworms improve P mobilization in subsoil by promoting copiotrophic bacterial community
- **9:35 T2: Felizitas Winkhart** [TUM, Ecological Cultivation] *Nitrous oxide emissions from a long term field experiment manured with biogas digestate*
- 9:55 T3: Alessandro Brambilla [HelmholtzZentrum München, Biochemical Plant Pathology] Plant-to-plant propagation of innate immunity via VOCs
- **10:15 T4: Marie-Therese Bleicher** [TUM, Restoration Ecology] *Light reduction as a weed control strategy*
- **10:35** BYO* Coffee Break 20 min (*"bring your own")
- **10:55 T5:** Sylvia Kuenz [TUM, Animal Nutrition] Impact of malted wheat on growth and slaughter performance of slowly growing broiler chickens
- 11:15 T6: Verena Mückenhausen [TUM School of Management] Using a choice-based conjoint analysis on regional food to explore consumers' preference for detailed indication of product origin
- 11:35 "Elevator pitches" -> poster introductions (2 min each), P1 P9
- 12:05 Voting "Best Talk", "Best Pitch" => results and awards at end of symposium
- 12:20 BYO lunch break 70 min (opportunity to visit posters and post questions)

Meeting in Plenum at 13:30

13:30 Organizational issues, explaining further proceeding



Non-Plenary Session

Poster discussion in breakout sessions A + B

13:45 Breakout Session A

30 min, posters 1-4 in 4 parallel rooms, moderated discussions, change of rooms within the session possible

- P 1 Bastian Zwack [LfL, Organic farming, Soil and Resource Management] Moor-KULAP: development of agri-environmental measures for fen meadows with drain management and forage production
- P 2 Thomas Mösl [TUM, Ecological Cultivation] Analysis of organic matter balances and yield performance of organic and conventional cultivation systems
- P 3 Michaela Kaspar [TUM, Ecological Cultivation] Methods for the optimization of French fry potato quality
- P 4 Adebimpe Adedeji-Badmus [TUM, Biotechnology of Horticuktural Crops] Establishing tools and resources for the domestication of Crassocephalum species, orphan crops with high importance in sub-Saharan Africa

14:15 Breakout Session B

35 min, posters 5 -9 in 5 parallel rooms, moderated discussions, change of rooms within the session possible

- P 5 Sebastian Schramm [TUM, Biotechnology of Horticuktural Crops] Pyrrolizidine alkaloid biosynthesis in Crassocephalum
- P 6 Veronica Ramirez [TUM, Biotechnology of Horticuktural Crops] The Role of Brassinosteroids and Applications in improving Disease Resistance, Yield Quality and Stability in Sunflower TILLING populations
- P 7 Aniela Honig [TUM, Animal Nutrition] Effects of dietary energy concentration and final weight on the body composition of Fleckvieh bulls
- P 8
 Florian Riepl [TUM, Animal Nutrition]

 Can rumen-protected Lysine partially compensate for Nitrogen deficiency in young Fleckvieh bulls?
- P 9 Mandana Moshrefzadeh [TUM, Geoinformatics, HEF] Information Management and Integration for Smart Cities and Regions – The Smart Rural Areas Data Infrastructure (SRADI)



Plenary Session II

14:50	Voting "Poster" => results and awards at end of symposium
15:00	Dr. Mascha Gugganig [Munich Center for Technology in Society] Sustainable Agriculture in the context of innovation and technology
15:25	Carmen Baur [Tum ForTe] Founding in the area of food and agtech: What does TUM offer for founders?
15:35	 Pitch-presentations by start-ups FarmInsect: Disrupting the feed supply chain with local insect production TreeSense: Smart irrigation technology Rumex: automated sorrel extraction
16:20	Awards for "Best Talk", "Best Pitch" & "Best Poster" Feedback round "Thanks you"s & "Good Bye"s